Wydział Matematyki i Informatyki UJ - lista publikacji

1-62 z 62.

1999

60.
Remarks on the pluricomplex Green function, UNIV. IAGEL. ACTA MATH. vol. 37 (1999), 159-164
58.
Brick Codes, (1999), "Algebraic Engineering: Proceedings of the First International Conference on Semigroups and Algebraic Engineering", World Scientific Publishing
57.
Hermite multivariate interpolation as a limit of Lagrange interpolation, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 37 (1999), 127–137
52.
Homogeneous extremal function for a ball in R2, ANN. POLON. MATH. 71 (1999), no. 2, 141--150
50.
Sur l'inegalite de Markov pour les compacts, UNIVERSITE DE PARIS-SUD vol. No. 5647 (2081) (1999),
49.
Generalization of the Newman-Shapiro isometry theorem and Toeplitz operators, INTEGRAL EQUATIONS OPERATOR THEORY 34 (1999), no. 4, 414--438
46.
Hodge numbers of nodal double octics, COMM. ALGEBRA 27 (1999), no. 8, 4097--4102
45.
Double coverings of octic arrangements with isolated singularities, ADV. THEOR. MATH. PHYS. 3 (1999), no. 2, 217--225
44.
Antoni Leon Dawidowicz, P.Kulczycki
Kernel estimator of quantile, UNIV. IAGEL. ACTA MATH. no. 37 (1999), 325--336
40.
Geometric degree of finite extensions of projections, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIA3A, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 109--119
39.
Marek Karaś, SaneckiH.,ZielińskiA.P.,KaraśM.
Engineering optimization with different object functions - Trefftz approach, PROC. XIV PCCMM '99, RZESZÓW, POLAND (1999), 315-316.
38.
Explicit doubly-Hermitian metrics, DIFFERENTIAL GEOM. APPL. 10 (1999), no. 2, 179--185
36.
31.
Wojciech Kucharz, J.Bochnak
Smooth maps and real algebraic morphisms, CANAD. MATH. BULL. 42 (1999), no. 4, 445–451
30.
Wojciech Kucharz, M.Abanades
Algebraic equivalence of real algebraic cycles, ANN. INST. FOURIER (GRENOBLE) 49 (1999), no. 6, 1797–1804
29.
Grzegorz Lewicki, B.L.Chalmers
Symmetric subspaces of l1 with large projection constants, STUDIA MATH. 134 (1999), no. 2, 119--133
28.
On the property of four elements in modular spaces, ACTA MATH. HUNGAR. 83 (1999), no. 4, 293--301
27.
Minimal extensions in tensor product spaces, J. APPROX. THEORY 97 (1999), no. 2, 366--383
26.
The natural affinors on $otimessp kTsp {(r)}$, NOTE MAT. 19 (1999), no. 2, 269--274 (2001)
23.
A model-theoretic version of the complement theorem: applications, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 355--361
22.
A model-theoretic version of the complement theorem, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 345--353
21.
A homological proof of Micali's theorem on the Rees algebra of a regular embedding, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIAŁA, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 155--158
20.
Jerzy Ombach, P.Kloeden,A.Pokrovskii
Continuous and inverse shadowing, FUNCT. DIFFER. EQU. 6 (1999), no. 1-2, 137--153
19.
Barbara Opozda, O.Kowalski,Z.Vlávsek
18.
Barbara Opozda, L.Verstraelen
Hypersurfaces with parallel affine curvature tensor R*, ANN. POLON. MATH. 72 (1999), no. 1, 25--32
17.
Wiesław Pawłucki, A.Piekosz
A remark on the Lion-Rolin preparation theorem for LA-functions, ANN. POLON. MATH. 71 (1999), no. 2, 195--197
16.
Remarks on continuity of multifunctions, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 37 (1999), 263-273
15.
Weak mixing and generic chaos revisited, UNIV. IAGEL. ACTA MATH. no. 37 (1999), 313--319
13.
12.
On cohomology of the invariant part of an isolating block, TOPOL. METHODS NONLINEAR ANAL. 14 (1999), no. 2, 257--260
11.
On the zeros of polynomials of best approximation, J. APPROX. THEORY 101 (1999), no. 2, 196--211
9.
Embeddings of blown-up plane, GEOM. DEDICATA 76 (1999), no. 2, 165--175
8.
Projective quartics revisited, ANN. POLON. MATH. 72 (1999), no. 1, 43--50
7.
Piotr Tworzewski, M.Kwiecinski
Fibres of analytic maps, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 3, 245--255
6.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Term bases for multivariate interpolation of Hermite type, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIAŁA, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 37--49
5.
Basic cohomology for singular Riemannian foliations, MONATSH. MATH. 128 (1999), no. 2, 159--163
4.
Growth of leaves in transversely affine foliations, PROC. AMER. MATH. SOC. 127 (1999), no. 7, 2167--2173
2.
On Bergman completeness of pseudoconvex Reinhardt domains, ANN. FAC. SCI. TOULOUSE MATH. (6) 8 (1999), no. 3, 537--552
1.
On hyperbolicity of pseudoconvex Reinhardt domains, ARCH. MATH. (BASEL) 72 (1999), no. 4, 304--314